Certain Classes of Harmonic Functions Associated with Dual Convolution

  • Rabha Mohammed EL-Ashwah Department of Mathematics, Faculty of Science, Damietta University
  • Mohammed Kamal Aouf Department of Mathematics, Faculty of Science, Mansoura University
  • Fadhl Mohammed Abdulkarem Department of Mathematics, Faculty of Science, Damietta University

Abstract

In this paper, we investigate several properties for the harmonic classes MH (psi,psi;tau,beta,sigma) and MH(psi,psi;tau,beta). We obtain coefficient bounds, distortion theorem, extreme points, convolution condition, convex combinations and integral operator for these classes.

Published
2013-06-28
How to Cite
EL-Ashwah, R. M., Aouf, M. K., & Abdulkarem, F. M. (2013). Certain Classes of Harmonic Functions Associated with Dual Convolution. European Journal of Mathematical Sciences, 2(3), 296-310. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/182
Section
Articles